# SDR DXTA2024031811229

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N847QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000096
- Aircraft time: 783 hours, 466 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: PNS28001257
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: UPON LANDING THE CABIN DOOR OPEN CAS MESSAGE FLASHED. THEN AFTER SHUTDOWN, THE DOOR PINS KEPT CLICKING AS IF THE DOOR WAS TRYING TO OPEN ITSELF WHEN THE CREW HAD NOT ATTEMPTED TO OPEN THE DOOR. THE CABIN DOOR OPEN CAS MESSAGE KEPT CYCLING ON AND OFF WITH THE PINS.  //SIGNOFF// REMOVED PAWL DOOR PROX SWITCH: PNS2800-1257 SN: NSN AND REPLACED WITH A NEW CUSTOMER SUPPLLIED PROX SWITCH PN:S2800-1257 WITH REF. TO CE-700 AMM 52-70-25 OPS CHECKED GOOD
